# SDR AWXA200500647

- Difficulty date: May 21, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486129
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19, LT INBOARD MID FLAP TRAILING EDGE PANEL 7220 WAS FOUND DELAMINATED AT UPPER AND LOWER SURFACES, APPROX 39 INCHES FROM OUTBOARD EDGE.  MAINTENANCE CUT OUT DELAMINATED SKIN AND CORE ON LT INBD MIDFLAP TRL EDGE PANEL UPPER AND LOWER SURFACES.  FABRICATED REPAIR CORE AND EXTERNAL DOUBLER, BONDED REPAIR PARTS TO FLAP IAW BOEING SRM 51-70-10 FIG 16.
